# SDR CALA9800956

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Bs 579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN FORWARD WING TO FUSELAGE FAIRING ATTACH BRACKET AT STA 579.  THE BRACKET WAS REMOVED AND A NEW BRACKET WAS FABRICATED AND INSTALLED IAW SRM 51-30-2, 51-10-2, 51-10-3, AND 51-30-5.
